# SDR ZZDA2011677

- Difficulty date: September 1, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY EXIT SIGN IS BROKEN.  RE-SECURED SIGN REF MM 33-50, OPS CHECK NORMAL.
